MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM DISASMBLY THREADED CAP; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY IRELAND 9616671 RECLAIM DISASMBLY THREADED CAP; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 297500710
Medical Device Problem Codes Difficult to Remove (1528); Fitting Problem (2183); Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Upon routine inspection of the reclaim disassembly instrument set, i noticed that the threaded cap was damaged and would not thread into the disassembly body.Upon inspection, i noticed that one of the threads is damaged and that there is a sharp metal edge that is protruding and preventing the cap from being tightened on to the disassembly body.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DISASMBLY THREADED CAP
Common Device Name
RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8420003
Report Number1818910-2019-87240
Device Sequence Number19393673
Product Code LXH
UDI-Device Identifier10603295156079
UDI-Public10603295156079
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500710
Device Lot NumberJ1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/04/2019
05/24/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/29/2019
05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1